Diagnosis Code T43.591S
Information for Medical Professionals
The diagnosis code T43.591S is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)
- 922 - OTHER INJURY, POISONING AND TOXIC EFFECT DIAGNOSES WITH MCC
- 923 - OTHER INJURY, POISONING AND TOXIC EFFECT DIAGNOSES WITHOUT MCC
Present on Admission (POA) Present on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.
The code T43.591S is exempt from POA reporting.
- Accidental buspirone overdose
- Accidental buspirone poisoning
- Accidental droperidol overdose
- Accidental droperidol poisoning
- Accidental fluspirilene overdose
- Accidental fluspirilene poisoning
- Accidental hydroxyzine overdose
- Accidental loxapine overdose
- Accidental loxapine poisoning
- Accidental meprobamate overdose
- Accidental oxypertine overdose
- Accidental oxypertine poisoning
- Accidental pimozide overdose
- Accidental pimozide poisoning
- Accidental piperazine poisoning
- Accidental poisoning caused by carbamates
- Accidental poisoning caused by hydroxyzine
- Accidental poisoning caused by meprobamate
- Accidental remoxipride overdose
- Accidental remoxipride poisoning
- Accidental risperidone overdose
- Accidental risperidone poisoning
- Accidental sulpiride overdose
- Accidental sulpiride poisoning
- Accidental tetrabenazine overdose
- Accidental tetrabenazine poisoning
- Buspirone overdose
- Buspirone poisoning
- Carbamate overdose
- Diphenylbutylpiperidine overdose
- Diphenylbutylpiperidine poisoning
- Droperidol overdose
- Droperidol poisoning
- Fluspirilene overdose
- Fluspirilene poisoning
- Hydroxyzine overdose
- Hydroxyzine poisoning
- Lithium overdose
- Loxapine overdose
- Loxapine poisoning
- Meprobamate overdose
- Oxypertine overdose
- Oxypertine poisoning
- Pimozide overdose
- Pimozide poisoning
- Poisoning caused by meprobamate
- Remoxipride overdose
- Remoxipride poisoning
- Risperidone overdose
- Risperidone poisoning
- Sulpiride overdose
- Sulpiride poisoning
- Tetrabenazine overdose
- Tetrabenazine poisoning
- Thioxanthene overdose
- Thioxanthene poisoning
Information for Patients
Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by
- Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
- Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
- Taking extra caution when giving medicines to children.
- Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
- Why am I taking this medicine?
- What are the common problems to watch out for?
- What should I do if they occur?
- When should I stop this medicine?
- Can I take this medicine with the other medicines on my list?
Centers for Disease Control and Prevention
- 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
- How and when to get rid of unused medicines (Medical Encyclopedia)
- Keeping your medications organized (Medical Encyclopedia)
- Medication safety during your hospital stay (Medical Encyclopedia)
- Medication safety: Filling your prescription (Medical Encyclopedia)
- Storing your medicines (Medical Encyclopedia)
- Taking medicine at home - create a routine (Medical Encyclopedia)